Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 47, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 8, 2025, 4:11 PM CDT for Delta County, Lamar County, Texas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2025, 4:11 PM CDT (21:11 UTC)
- Expired
- Jun 8, 2025, 4:33 PM CDT
- In force
- 22 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Delta County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 178 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1857 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1130 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.5
The text
As transmitted.
470
WFUS54 KFWD 082111
TORFWD
TXC119-277-082145-
/O.NEW.KFWD.TO.W.0047.250608T2111Z-250608T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
411 PM CDT Sun Jun 8 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northwestern Delta County in north central Texas...
Southwestern Lamar County in north central Texas...
* Until 445 PM CDT.
* At 410 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Roxton, or 16 miles southwest of Paris, moving
southeast at 15 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Big Creek Lake around 420 PM CDT.
Cooper around 425 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Gadston and Ben Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3352 9583 3356 9576 3346 9554 3334 9571
TIME...MOT...LOC 2110Z 321DEG 13KT 3349 9574
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Stalley2 follow-up statements
137
WWUS54 KFWD 082127
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
427 PM CDT Sun Jun 8 2025
TXC277-082136-
/O.CAN.KFWD.TO.W.0047.000000T0000Z-250608T2145Z/
Lamar TX-
427 PM CDT Sun Jun 8 2025
...THE TORNADO WARNING FOR SOUTHWESTERN LAMAR COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3346 9555 3346 9556 3336 9568 3348 9575
3349 9571 3347 9568 3349 9565 3348 9564
3349 9562 3347 9559 3347 9557
TIME...MOT...LOC 2126Z 318DEG 13KT 3345 9569
$$
TXC119-082145-
/O.CON.KFWD.TO.W.0047.000000T0000Z-250608T2145Z/
Delta TX-
427 PM CDT Sun Jun 8 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTH
CENTRAL DELTA COUNTY...
At 426 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Big Creek Lake, or 17 miles southwest of Paris,
moving southeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Big Creek Lake and Cooper around 430 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3346 9555 3346 9556 3336 9568 3348 9575
3349 9571 3347 9568 3349 9565 3348 9564
3349 9562 3347 9559 3347 9557
TIME...MOT...LOC 2126Z 318DEG 13KT 3345 9569
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Stalley833
WWUS54 KFWD 082133
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
433 PM CDT Sun Jun 8 2025
TXC119-082142-
/O.CAN.KFWD.TO.W.0047.000000T0000Z-250608T2145Z/
Delta TX-
433 PM CDT Sun Jun 8 2025
...THE TORNADO WARNING FOR NORTH CENTRAL DELTA COUNTY IS CANCELLED...
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning has been cancelled.
&&
LAT...LON 3346 9555 3346 9556 3336 9568 3348 9575
3349 9571 3347 9568 3349 9565 3348 9564
3349 9562 3347 9559 3347 9557
TIME...MOT...LOC 2132Z 321DEG 13KT 3343 9567
$$
StalleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:29 PM CDT, 1 hour 42 minutes earlier. Its key messages:
- A significant damaging wind event is likely late tonight into early Monday morning across North Texas as a complex of storms races through the region. Widespread severe weather is expected.
- Hot and humid conditions are expected again today with heat index values up to 105 F this afternoon.
- Periodic storm chances will continue through the upcoming week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday.
Area forecast discussion, Jun 8, 2:29 PM CDT, 1 hour 42 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 229 PM CDT Sun Jun 8 2025 ...New Long Term... .KEY MESSAGES... - A significant damaging wind event is likely late tonight into early Monday morning across North Texas as a complex of storms races through the region. Widespread severe weather is expected. - Hot and humid conditions are expected again today with heat index values up to 105 F this afternoon. - Periodic storm chances will continue through the upcoming week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday. && .SHORT TERM... /Issued 127 PM CDT Sun Jun 8 2025/ /Today Through Monday Afternoon/ BLUF: A significant, damaging wind event is likely tonight across North Texas and into portions of Central Texas. North and Central Texas remain in a warm and unstable airmass as a dryline lingers in far West Texas and a cold front is currently draped across southern Kansas. Persisting southerly flow under partly cloudy skies will promote a warm afternoon, with highs in the 90s. 70+ F dewpoints will make outdoor conditions feel uncomfortable, with peak heat index values up to around 105. The pre-storm environment is expected to be volatile, with 3000-4000 J/kg of MLCAPE, 50 KT of deep layer shear, and lapse rates around 7-8 C/km, which will set the stage for this evening. The biggest change to this afternoon forecast package is that some of the latest CAM guidance is now highlighting a low potential for the clusters currently located near Childress to grow upscale and blow through the region this afternoon. This presents us with two scenarios: Scenario 1 is that the western clusters remain more isolated this afternoon as they move southeast. This is the most likely case at this time, but could still change depending on how initial storms develop. With this scenario, the main line of storms is expected to develop along the front and dryline in the TX/OK Panhandles late this afternoon as initially discrete supercells with an all- hazards threat. This activity is expected to rapidly grow upscale into an MCS this evening as it moves unimpeded towards North Texas, with potentially some isolated discrete development out ahead of the main line. Any more discrete storms would have the potential for very large hail and an increased tornado threat, mainly confined to our northwestern counties. The main MCS is expected to move into our northwestern counties around 9-10PM, reach the DFW Metro/I-35 corridor around 11PM-12AM, and East Texas around 12-1AM. The main threat tonight will be damaging wind gusts with a few instances of >80 mph winds. Some large hail would be possible with any isolated storms that develop ahead of the main line. Spin up tornadoes will also be possible within the line, but damaging straight line winds will be the main threat. Scenario 2 is that the the clusters that are currently to our west expand and inhibit significant strengthening of the late evening activity. This is the less likely scenario, but if it does occur we would see a lesser swath of intense winds across North Texas. We'll continue to monitor this potential as there is currently an expanding coverage of storms to the northwest of Wichita Falls. Make sure to have multiple ways to receive warnings, and have your safe space ready and severe weather plan in place. Swaths of wind damage are likely through late tonight. The line is expected to exit the region early tomorrow morning, with the cold front stalling across Central Texas. There may be some scattered lingering showers and storms across the region tomorrow morning, but these would remain sub-severe. Additional storms are likely to develop over Monday afternoon, near the stalled front and near/north of a lingering NW/SE outflow boundary. Prater && .LONG TERM... /NEW/ /Monday Night Onward/ Our unsettled pattern will continue through the rest of this week, with daily rain chances expected. The stalled cold front will linger across Central Texas through the first couple days of the week, providing a focused area for thunderstorm development Monday night into Tuesday morning. The severe weather threat for this activity is on the lower end, but cannot rule out a strong to marginally severe storm with a wind and hail threat. PWATs between 1.5-2" will continue the threat for heavy rain, and training thunderstorms could locally increase the flooding threat in Central Texas. Better chances for severe weather will occur over midweek. An open shortwave trough will amplify into a closed low as it moves across the Desert Southwest and slowly ejects northeast through the Southern Plains. Coverage of storms will increase Wednesday and Thursday as the low meanders nearby. Strong to severe storms will be possible, capable of winds and hail. The caveat to this severe risk is that deep layer shear continues to be marginal, which makes the extent of the severe threat uncertain. Additionally long, skinny CAPE and PWATs around 1.5" will promote periods of heavy rain. This will ramp up the flooding threat across the region, particularly for areas that have already received multiple rounds of storms in the days prior. This low is progged to stick around over the course of the rest of the week, leading to continued rain chances as we head into the weekend. Rain chances will become more sparse over the weekend, as a mid- level ridge to our west begins to nudge east into the Southern Plains. Prater && .AVIATION... /Issued 127 PM CDT Sun Jun 8 2025/ /18Z TAFs/ Southerly winds and VFR will prevail through the rest of this afternoon. A significant wind event is likely tonight across North Texas and portions of Central Texas as a line of storms and cold front quickly move through the region. Damaging wind gusts will be the main threat, particularly across the D10 airports between 04-06Z. During this time, expect reduced visibilities and northwest wind gusts up to and in excess of 50 kts. ACT will be impacted closer to 06-08Z. The line will quickly move through, with maybe an hour or two of additional VCTS before rain comes to an end. As the storms pass, winds will shift to the northwest and persist through the end of the period. There may be additional storms nearby later tomorrow morning and afternoon near the stalled front in Central Texas, and near a lingering outflow boundary, but at this time it is uncertain if this will impact any of the airports. As for cigs, VFR will prevail through the period, though there is a low-medium chance for MVFR cigs near daybreak tomorrow, but guidance is uncertain on locations and NBM probs stay around 20-40%. Have foregone inclusion of this in the TAF for now until better alignment is noted. Prater && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across North Texas late tonight. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 70 86 71 88 71 / 90 50 40 30 20 Waco 71 87 70 84 70 / 30 30 60 50 20 Paris 68 84 66 86 66 / 90 40 10 5 5 Denton 67 84 67 88 67 / 90 40 30 20 10 McKinney 69 84 67 87 68 / 90 50 30 20 10 Dallas 69 86 70 87 70 / 90 50 40 30 20 Terrell 69 86 68 87 69 / 80 50 40 30 10 Corsicana 73 87 72 87 72 / 60 40 60 50 20 Temple 72 92 71 86 70 / 20 20 60 50 30 Mineral Wells 68 84 67 87 67 / 80 50 50 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Special weather statement, Jun 8, 3:27 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
327 PM CDT Sun Jun 8 2025
TXZ095-082100-
Lamar TX-
327 PM CDT Sun Jun 8 2025
...A strong thunderstorm will impact portions of southwestern Lamar
County through 400 PM CDT...
At 326 PM CDT, Doppler radar was tracking a strong thunderstorm near
Honey Grove, or 15 miles west of Paris, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Roxton around 345 PM CDT.
Other locations impacted by this storm include Toco, Brookston,
Howland, Forest Hill, Petty, and Noble.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3369 9563 3349 9563 3355 9586 3368 9585
TIME...MOT...LOC 2026Z 279DEG 9KT 3362 9581
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
StalleySpecial weather statement, Jun 8, 3:58 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
358 PM CDT Sun Jun 8 2025
TXZ095-106-082130-
Lamar TX-Delta TX-
358 PM CDT Sun Jun 8 2025
...A strong thunderstorm will impact portions of north central Delta
and southwestern Lamar Counties through 430 PM CDT...
At 356 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roxton, or 13 miles southwest of Paris, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Other locations impacted by this storm include Howland, Atlas, Petty,
Noble, Glory, Gadston, Broadway Junction, Biardstown, and Ben
Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3336 9564 3356 9586 3364 9581 3357 9548
TIME...MOT...LOC 2056Z 304DEG 11KT 3356 9574
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
StalleyThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 10:35 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 40 min |
| Jun 8, 12:16 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 59 min |
| Jun 8, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Lamar | 8 min |
| Jun 8, 3:27 PM CDT | Special Weather Statement | FWD | Lamar | 33 min |
| Jun 8, 3:58 PM CDT | Special Weather Statement | FWD | Delta | 32 min |
| Jun 8, 4:21 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 69 min |
| Jun 8, 5:10 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 65 min |
| Jun 8, 5:21 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Lamar | 54 min |
| Jun 8, 5:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 27 min |
| Jun 8, 5:42 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hood, Somervell | 63 min |
| Jun 8, 5:56 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 34 min |
| Jun 8, 6:13 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 41 min |
| Jun 8, 6:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Kaufman, Rockwall | 25 min |
| Jun 8, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Somervell | 37 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.